Utilize este identificador para referenciar este registo: http://hdl.handle.net/1822/36658

TítuloStability of non-deterministic systems
Autor(es)Duarte, P.
Torres, M. J.
Palavras-chaveStochastic dynamical systems
Combinatorial stability
Spectral stability
Data2015
EditoraSpringer
Resumo(s)A space of non-deterministic dynamical systems of Markov type on compact manifolds is considered. This is a natural space for stochastic perturbations of maps. For such systems, both the combinatorial stability, of the periodic attractors, and the spectral stability, of the invariant measures, are characterized and its genericity established.
TipoconferenceObject
DescriçãoPublicado em "From Particle Systems to Partial Differential Equations II", Springer Proceedings in Mathematics & Statistics, Volume 129 (2015), 193-207, ed. A. J. Soares and P. Gonçalves. ISBN: 978-3-319-16636-0
URIhttp://hdl.handle.net/1822/36658
DOI10.1007/978-3-319-16637-7_6
Versão da editoraThe original publication is available at www.springerlink.com
Arbitragem científicayes
AcessorestrictedAccess
Aparece nas coleções:CMAT - Comunicações com arbitragem/Communications with refereeing

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
PDMJT_snds.pdf167,39 kBAdobe PDFVer/Abrir  Solicitar cópia ao autor!

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu Currículo DeGóis